Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


alergia a los medicamentos
Dec 15, 2011

hola amigo saludos desde caracas:: desde el dia miercoles 7/12 me salio una especie de alergia en la piel::parece como urticaria ya que tengo manchas rojas en la piel..Hable con mi doctora y me dijo que eso es por efectos de los medicamentos que eso pasara pronto (estoy timando truvada +efavirenz desde el 25/11/2011)::queria tu opinion y preguntarte si eso tarda mucho en desaparecer. Actualmente estoy haciendo dieta (cero enlatados, colorantes, lacteos, pescados y mariscos, aliños, etc)..para evitar brotes mayores y estoy tomando antialergicos como ketotifeno y me colocaron esteroides y cortisona via intramuscular y por la vena el dia de ayer. Queria saber si debo dejar de tomar mis vitaminas C, q10 y polivitaminico hasta que desaparezca la intoxicacion..

Espero tu opinion amigo..

Gracias

kike

Response from Mr. Vergel

Kike

Eso es comun en personas con HIV. Puede ser que sea esto: HIV associated eosinophilic folliculitis diVerential diagnosis and management

Cortico-esteroides y un poco de sol todos los dias puede mejorar el problema.

Pero averiguate bien por que no sea un hongo o algo bacterial.

Nelson



Previous
Compounded Testosterone
Next
Desgaste Fisico

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement